Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 50, NWS Lincoln, IL

July 17, 2015Fulton County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 17, 2015, 10:04 AM CDT for Fulton County, Illinois. It took effect at Jul 17, 2015, 10:20 PM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Jul 17, 2015, 10:04 AM CDT (15:04 UTC)
In effect from
Jul 17, 2015, 10:20 PM CDT
Expired
Jul 19, 2015, 2:49 PM CDT
In force
40 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Fulton County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 22.31 ft at Jul 19, 2015, 6:00 AM CDT.

actionminormoderate1015202507/1707/1807/1907/20
Action stage
19 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WGUS43 KILX 171504
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1004 AM CDT FRI JUL 17 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at Seville affecting Fulton County

.Synopsis...
Heavy rain of 2 to 4 inches occurred across southern Knox and 
northern Fulton Counties last night, resulting in rapid rises on
the Spoon River. Flooding has developed at London Mills, and 
this trend will continue downstream, with areas near Seville 
reaching flood stage toward midnight. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-180504-
/O.NEW.KILX.FL.W.0050.150718T0320Z-150719T1630Z/
/SEVI2.1.ER.150718T0320Z.150718T1800Z.150719T1030Z.NO/
1004 AM CDT FRI JUL 17 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at Seville.
* From this evening until Sunday morning.
* At  945 AM Friday the stage was 16.3 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midnight and continue to rise 
  to near 23.5 feet by tomorrow afternoon. The river will fall below 
  flood stage by early Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 Seville           22  16.3 Fri 10 AM   23.3   21.7   17.0


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
Geelhart
5 follow-up statements
821 
WGUS83 KILX 180056
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
756 PM CDT FRI JUL 17 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-181456-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1104Z/
/LNMI2.1.ER.150717T0954Z.150718T0600Z.150719T0504Z.NO/
756 PM CDT FRI JUL 17 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Sunday morning.
* At 645 PM Friday the stage was 19.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.2 feet by 
  early tomorrow morning. The river will fall below flood stage early
  Sunday morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 London Mills      15  19.0 Fri 7 PM    18.3   13.6   10.3

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-181456-
/O.EXT.KILX.FL.W.0050.150718T1000Z-150719T2007Z/
/SEVI2.1.ER.150718T1000Z.150719T0000Z.150719T1407Z.NO/
756 PM CDT FRI JUL 17 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From late tonight until Sunday afternoon.
* At 745 PM Friday the stage was 19.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 24.0 feet by tomorrow evening.The river 
  will fall below flood stage by Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 Seville           22  19.4 Fri 8 PM    22.5   22.6   17.2

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
570 
WGUS83 KILX 181436
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
936 AM CDT SAT JUL 18 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-190436-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1300Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0700Z.NO/
936 AM CDT SAT JUL 18 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Sunday morning.
* At  845 AM Saturday the stage was 18.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 London Mills      15  18.2 Sat 9 AM    14.0   10.5    8.7


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-190436-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150719T1800Z/
/SEVI2.1.ER.150719T1200Z.150719T1200Z.150719T1200Z.NO/
936 AM CDT SAT JUL 18 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Sunday afternoon.
* At  845 AM Saturday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 Seville           22  20.5 Sat 9 AM    22.0   19.6   17.3


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

Barnes
355 
WGUS83 KILX 190112
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
812 PM CDT SAT JUL 18 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-190700-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T0700Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0100Z.NO/
812 PM CDT SAT JUL 18 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late tonight.
* At 745 PM Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 London Mills      15  15.1 Sat 8 PM    13.0   10.2    8.5

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-191511-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150719T2024Z/
/SEVI2.1.ER.150719T0413Z.150719T0600Z.150719T1424Z.NO/
812 PM CDT SAT JUL 18 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Sunday afternoon.
* At 745 PM Saturday the stage was 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 22.2 feet by early tomorrow morning.The river will fall 
  below flood stage by tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 Seville           22  21.6 Sat 8 PM    22.2   17.7   14.7

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
054 
WGUS83 KILX 191508
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1008 AM CDT SUN JUL 19 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at Seville affecting Fulton County.
  
.River levels have crested along the Spoon River near Seville, and 
the river should drop below flood stage late this afternoon.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-200224-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150720T0224Z/
/SEVI2.1.ER.150719T0500Z.150719T1230Z.150719T2024Z.NO/
1008 AM CDT SUN JUL 19 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until this evening.
* At  945 AM Sunday the stage was 22.3 feet.
* Flood stage is 22 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 Seville           22  22.3 Sun 10 AM   18.7   14.8   12.6


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
Geelhart
969 
WGUS83 KILX 191949
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
249 PM CDT SUN JUL 19 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at Seville affecting Fulton County.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC057-192019-
/O.CAN.KILX.FL.W.0050.000000T0000Z-150720T0224Z/
/SEVI2.1.ER.150719T0500Z.150719T1230Z.150719T1807Z.NO/
249 PM CDT SUN JUL 19 2015

The Flood Warning is cancelled for
  The Spoon River at Seville.
* At  145 PM Sunday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  107 PM Sunday.
* Forecast...The river will continue to fall to 18.7 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Spoon River
 Seville           22  21.9 Sun 2 PM    18.7   14.8   12.6


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
Geelhart

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 17, 6:28 AM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 17, 6:28 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
628 AM CDT FRI JUL 17 2015

.SHORT TERM...(TODAY)
ISSUED AT 347 AM CDT FRI JUL 17 2015

WARM FRONT HAS LIFTED NE OF CENTRAL IL EARLY THIS MORNING
LEAVING CWA IN A TROPICAL AIRMASS. WILL ISSUE A SPECIAL WEATHER
STATEMENT (SPS) TO ADDRESS THE HEAT WAVE FROM THIS AFTERNOON THROUGH
THIS WEEKEND. HEAT INDICES SHOULD PEAK FROM 100-105F THIS AFTERNOON
WITH HIGHEST READINGS IN WESTERN COUNTIES WHICH MAY COME CLOSE TO
HEAT ADVISORY CRITERIA AROUND 105F ESPECIALLY FROM JACKSONVILLE
WEST. HIGHS OF 89-93F THIS AFTERNOON WITH VERY MUGGY DEWPOINTS IN
THE MID TO UPPER 70S. A FEW SHOWERS AND THUNDERSTORMS LINGER ALONG
OUTFLOW BOUNDARY FROM MCS IN CENTRAL IL NORTH OF I-72 INTO FAR SE
IA. HRRR IS HANDLING THIS ISOLATED CONVECTION WELL AND USED THIS
MODEL FOR FORECAST TODAY WHICH SHIFTS THE ISOLATED CONVECTION
FURTHER SE DURING THE MORNING. UNSTABLE AIRMASS THIS AFTERNOON WITH
CAPES OF 2-3K J/KG WILL SUPPORT MORE ISOLATED SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. SPC HAS MARGINAL
RISK OF SEVERE STORMS IN PARTS OF CENTRAL AND EASTERN IL DURING THAT
TIME WITH 5% RISK OF DAMAGING WIND GUSTS EAST OF PEORIA AND
SPRINGFIELD. BULK SHEAR IS WEAK TODAY (10-20 KTS) SO STORMS WILL NOT
BE TOO ORGANIZED.

.LONG TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 347 AM CDT FRI JUL 17 2015

EVEN HOTTER HEAT INDICES EXPECTED SATURDAY AFTERNOON PEAKING FROM
104-109F AND HEAT ADVISORY WILL LIKELY BE NEEDED THEN AND POSSIBLY
IN SOUTHEAST IL ON SUNDAY AFTERNOON WHERE HEAT INDICES NEAR 105F.
SAT APPEARS TO BE THE HOTTEST DAY WITH HIGHS IN THE LOW TO MID 90S
WHILE SUNDAY HIGHS RANGE FROM MID 80S NW OF IL RIVER TO 90-95F IN
SOUTH OF I-72. DEWPOINTS IN THE MID TO UPPER 70S TO COMBINE WITH
THESE HOT TEMPS FOR THE HEAT INDICES TOPPING 105F. HEAT INDICES
SUNDAY AFTERNOON RANGE FROM MID 90S OVER IL RIVER VALLEY TO 104-108F
IN SOUTHEAST IL.

ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE SAT AFTERNOON OVER
MAINLY NORTHERN AREAS. THEN INCREASING CHANCES OF SHOWERS AND
THUNDERSTORMS OVER AREAS NORTH OF I-72 OVERNIGHT SAT NIGHT WITH
APPROACHING COLD FRONT FROM THE UPPER MIDWEST. SPC HAS MARGINAL RISK
OF SEVERE STORMS NW OF LINCOLN SAT NIGHT FOR GUSTY WINDS WHILE
SLIGHT RISK IS NW OF KNOX AND STARK COUNTIES. 00Z FORECAST MODELS
TRACK COLD FRONT SE ACROSS CENTRAL IL ON SUNDAY AND INTO SOUTHEAST
IL SUNDAY EVENING. THIS TO LIKELY BRING A ROUND OF SHOWERS AND
THUNDERSTORMS. SPC HAS ALL BUT FAR SOUTHEAST IL IN SLIGHT RISK OF
SEVERE STORMS SUNDAY AFTERNOON/EVENING FOR MAINLY DAMAGING WIND
GUSTS.

UPPER LEVEL SUBTROPICAL HIGH PRESSURE RIDGE EXPECTED TO RETROGRADE
BACK INTO THE HIGH PLAINS EARLY NEXT WEEK. THIS WILL BRING A
NORTHWEST FLOW OVER IL WITH TEMPS COOLING CLOSER TO NORMAL ON MONDAY
BEHIND THE COLD FRONT WITH HIGHS OF 82-87F. DEWPOINTS SLIPPING INTO
THE MID TO UPPER 60S OVER CENTRAL AND NW CWA AND LOWER 70S IN
SOUTHEAST IL ON MONDAY. HAVE TRENDED POPS LOWER ON MONDAY INTO
MONDAY NIGHT WITH FRONT GETTING FURTHER SOUTH OF CENTRAL IL INTO THE
TN VALLEY WITH CHANCE POPS IN SOUTHEAST IL, SLIGHT CHANCES CENTRAL
PARTS AND DRY FROM I-74 NORTH.

UPPER LEVEL RIDGE TO EXPAND EAST INTO THE MID MS AND OHIO VALLEYS BY
MIDDLE OF NEXT WEEK WITH 850MB TEMPS CLIMB BACK UP TO LOWER 20SC
WED/THU. HIGH TEMPS IN THE LOW TO MID 80S TUE SHOULD ELEVATE INTO
THE MID TO UPPER 80S WED AND 85-90F THU, AND UPPER 80S/LOWER 90S
NEXT FRI. DEWPOINTS TO CLIMB BACK INTO THE 70S LATER NEXT WORK WEEK.
ECMWF AND GEM MODELS ARE STILL DRIER DURING MIDDLE OF NEXT WEEK
WHILE GFS MODEL BRINGS QPF BACK INTO CENTRAL IL ON TUE. GFS MODEL IS
AN OUTLIER AND JUST KEPT SLIGHT CHANCES OF CONVECTION ON TUE AND
AREAS FROM I-72 NORTH ON WED NIGHT AND THU.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 620 AM CDT FRI JUL 17 2015

OTHER THAN AN HOUR OR TWO OF MVFR VSBYS IN FOG...VFR CONDITIONS
ARE EXPECTED THRU THIS FORECAST PERIOD. FORECAST SOUNDINGS
INDICATE ONLY SCATTERED CUMULUS THIS AFTERNOON WITH BASES AROUND
4000 FEET. SURFACE WINDS WILL BE FROM THE SOUTHWEST AT 10 TO 15
KTS WITH A FEW GUSTS AROUND 20 KTS DURING THE AFTERNOON. A LIGHT
SOUTHWEST WIND IS EXPECTED TONIGHT WITH SPEEDS OF 3 TO 8 KTS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...07
LONG TERM...07
AVIATION...SMITH
Hazardous weather outlook, Jul 17, 5:30 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
530 AM CDT FRI JUL 17 2015

ILZ027>031-036-037-040-041-047>050-181100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
530 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID CONDITIONS WILL PREVAIL OVER CENTRAL AND WEST
CENTRAL ILLINOIS TODAY. AFTERNOON HEAT INDEX VALUES WILL
RANGE FROM 100 TO 105 DEGREES.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY.
ALTHOUGH NO ORGANIZED SEVERE WEATHER IS ANTICIPATED...A FEW OF THE
STORMS COULD PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PEAK HEAT INDEX VALUES WILL RANGE FROM 103 TO 108 DEGREES SATURDAY
AFTERNOON.

SCATTERED THUNDERSTORMS WILL RETURN TO THE AREA FOR LATE SATURDAY
THROUGH SUNDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE...
ESPECIALLY SUNDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES
THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER
WITH MINOR FLOODING FORECAST ALONG PORTIONS OF THE SPOON RIVER
BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-051>057-061-181100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
530 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID CONDITIONS WILL PREVAIL OVER CENTRAL AND EAST CENTRAL
ILLINOIS TODAY. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO
105 DEGREES.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE AREA TODAY. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS
ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS AND
BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PEAK HEAT INDEX VALUES WILL RANGE FROM 103 TO 108 DEGREES SATURDAY
AFTERNOON.

SCATTERED THUNDERSTORMS WILL RETURN TO THE AREA FOR LATE SATURDAY
THROUGH SUNDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE...
ESPECIALLY SUNDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES
THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-181100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
530 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER IS EXPECTED OVER EAST CENTRAL AND SOUTHEAST
ILLINOIS TODAY. PEAK HEAT INDEX VALUES THIS AFTERNOON WILL RANGE
FROM 100 TO 105 DEGREES.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY.
ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED...A FEW OF THE
STORMS THIS AFTERNOON AND EVENING MAY BE CAPABLE OF PRODUCING
GUSTY WINDS AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PEAK HEAT INDEX VALUES OF 103 TO 108 DEGREES ARE EXPECTED SATURDAY
AND SUNDAY AFTERNOONS.

THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATER SUNDAY...AND LINGER
INTO MONDAY. SOME OF THESE MAY BE STRONG TO SEVERE...ESPECIALLY SUNDAY
AFTERNOON AND EVENING.

MINOR FLOODING WILL CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

In the hours before

Local storm report, Jul 17, 7:38 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
738 AM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 SSW AVON              40.60N 90.47W
07/17/2015  M2.34 INCH       MCDONOUGH          IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jul 17, 8:07 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
807 AM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       YATES CITY              40.78N 90.01W
07/17/2015  M1.92 INCH       KNOX               IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jul 17, 8:25 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 AM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
07/17/2015  M1.00 INCH       PEORIA             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/17/2015  M1.34 INCH       TAZEWELL           IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jul 17, 8:36 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
836 AM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
07/17/2015  M2.47 INCH       KNOX               IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jul 17, 8:37 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       CANTON                  40.56N 90.04W
07/17/2015  M1.48 INCH       FULTON             IL   CO-OP OBSERVER

0603 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
07/17/2015  M1.25 INCH       PEORIA             IL   MESONET

0636 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
07/17/2015  M2.64 INCH       KNOX               IL   MESONET

0700 AM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
07/17/2015  M1.04 INCH       TAZEWELL           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
07/17/2015  M3.04 INCH       KNOX               IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 SSW AVON              40.60N 90.47W
07/17/2015  M2.34 INCH       MCDONOUGH          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
07/17/2015  M1.34 INCH       TAZEWELL           IL   CO-OP OBSERVER

0721 AM     HEAVY RAIN       SE DUNLAP               40.86N 89.68W
07/17/2015  M1.56 INCH       PEORIA             IL   MESONET

0800 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
07/17/2015  M2.47 INCH       KNOX               IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       YATES CITY              40.78N 90.01W
07/17/2015  M1.92 INCH       KNOX               IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
07/17/2015  M1.00 INCH       PEORIA             IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jul 17, 9:32 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
932 AM CDT FRI JUL 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       EUREKA                  40.72N 89.28W
07/17/2015  M1.04 INCH       WOODFORD           IL   CO-OP OBSERVER

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:25 PM CDTTornado Warning Tornado observedILXKnox50 min
Jul 16, 7:49 PM CDTSevere Thunderstorm WarningILXFulton, Knox41 min
Jul 16, 8:04 PM CDTFlash Flood WarningILXKnox6 hr
Jul 16, 8:27 PM CDTSevere Thunderstorm WarningILXPeoria48 min
Jul 16, 8:48 PM CDTFlash Flood WarningILXPeoria6 hr
Jul 16, 9:00 PM CDTTornado WarningILXFulton, Peoria30 min
Jul 16, 9:02 PM CDTTornado WarningILXFulton28 min
Jul 16, 9:23 PM CDTSevere Thunderstorm WarningILXMarshall, Tazewell, Woodford52 min
Jul 16, 9:28 PM CDTRiver Flood WarningILXFulton, Knox62 hr
Jul 16, 9:34 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell41 min
Jul 16, 11:40 PM CDTFlash Flood WarningILXTazewell6 hr
Jul 17, 12:13 AM CDTSevere Thunderstorm WarningILXLogan, McLean, Tazewell47 min
Jul 17, 12:38 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean52 min
Jul 17, 10:16 AM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more33 hr
Jul 17, 5:36 PM CDTSpecial Weather StatementILXClark24 min

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.